# SDR 9JLA2014072404547

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,486 hours, 5,252 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Washer
- Part number: 62422171
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX TO CHANGE TO NLG WHEEL IT WAS DISCOVERED THAT THE AFT ATTACH POINT FOR THE NLG ACTUATOR HAD EXCESSIVE PLAY.  INSPECTION FOUND THE AFT ATTACH POINT ELASTOMER WASHERS PN 6242217-1 BADLY WORN.  NEW ELASTOMER WASHERS WERE INSTALLED.  THIS SAME DISCREPANCY WAS NOTED ON ANOTHER 560XL DURING THE NOSE GEAR TIRE CHANGE.
